# SDR 2007FA0000783

- Difficulty date: August 16, 2007
- Submitted: September 13, 2007
- Operation: General aviation
- Aircraft: N30521
- Make and model: Piper PA-44-180
- Aircraft serial: 447995076
- Engine: Lyc O360*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 62701153
- Condition: Broken
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LOWER ELEVATOR CONTROL CABLE BROKE AT TURN BUCKLE BETWEEN CRIMPED BARREL AND END THREADS.  SENT CABLE ASSY TO NTSB FOR LAB REPORT.  (K)
